MAUDE Adverse Event Report: ARTHREX, INC. K-LESS T-ROPE W/DRV, SYN REPR, TI; WASHER, BOLT, NUT

ARTHREX, INC. K-LESS T-ROPE W/DRV, SYN REPR, TI; WASHER, BOLT, NUT
Model Number K-LESS T-ROPE W/DRV, SYN REPR, TI
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a ligament repair surgery, when using the device, it became ¿jammed¿ and was difficult to operate.The button at the front must have come loose in the channel before it was inserted.Nevertheless, all the sutures were still attached to the applicator.This caused the button itself to become ¿jammed¿ in the channel.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed based on photographic evidence showing damage to an ar-8925t, batch 15532791.The image shows a fibertak implant system with the handle, inserter shaft, and suture limbs visible.One suture limb appears frayed at the distal tip, suggesting tensioning or pull-through occurred.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as off-axis insertion and incomplete driver seating.

Brand Name
K-LESS T-ROPE W/DRV, SYN REPR, TI
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24376553
Report Number1220246-2026-00641
Device Sequence Number5650457
Product Code HTN
UDI-Device Identifier00888867281608
UDI-Public(01)00888867281608(11)251119(17)301031(10)15532791
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK-LESS T-ROPE W/DRV, SYN REPR, TI
Device Catalogue NumberAR-8925T
Device Lot Number15532791
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown